Nonstationary wave propagation velocity minimum
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Boundary value problems of mathematical physics. Part 4, Tome 92 (1966), pp. 165-181
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1966_92_a10,
author = {I. A. Molotkov and I. V. Muhina},
title = {Nonstationary wave propagation velocity minimum},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {165--181},
year = {1966},
volume = {92},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1966_92_a10/}
}
I. A. Molotkov; I. V. Muhina. Nonstationary wave propagation velocity minimum. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Boundary value problems of mathematical physics. Part 4, Tome 92 (1966), pp. 165-181. http://geodesic.mathdoc.fr/item/TM_1966_92_a10/